Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 321, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 14, 2011, 5:19 PM EST for 4 counties in Indiana. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2011, 5:19 PM EST (22:19 UTC)
- Expired
- Nov 14, 2011, 6:00 PM EST
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Daviess County, IN, Greene County, IN, Knox County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 64 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 5:38 PM EST | HAIL 0.88 | 4 S Oaktown, IN | NEAR INTERSECTION OF US 41 AND SR 550 IN EMISON. |
| Nov 14, 5:45 PM EST | HAIL 1.75 | 2 N Bicknell, IN | STATE ROUTE 159 BETWEEN BICKNELL AND FREELANDVILLE. |
| Nov 14, 5:52 PM EST | HAIL 0.25 | Bicknell, IN | ALSO MEASURED WIND SPEED OF 35 MPH AND OBSERVED LOTS OF LIGHTNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 12:41 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
534
WUUS53 KIND 142219
SVRIND
INC027-055-083-153-142300-
/O.NEW.KIND.SV.W.0321.111114T2219Z-111114T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
519 PM EST MON NOV 14 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...
SOUTHWESTERN GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHERN KNOX COUNTY IN SOUTHWEST INDIANA...
SOUTHERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 600 PM EST
* AT 517 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
LAWRENCEVILLE...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
VINCENNES...
VINCENNES UNIVERSITY...
OAKTOWN...
BRUCEVILLE...
CARLISLE...
PAXTON...
BICKNELL...
FREELANDVILLE...
EDWARDSPORT...
PLAINVILLE...
SANDBORN...
PLEASANTVILLE...
DUGGER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3867 8759 3869 8753 3874 8751 3877 8752
3878 8750 3881 8753 3885 8753 3886 8756
3889 8755 3892 8752 3898 8753 3908 8726
3869 8703 3866 8760
TIME...MOT...LOC 2219Z 264DEG 30KT 3878 8772
WIND...HAIL 70MPH 1.75IN
$$
77/TDUD1 follow-up statement
682
WWUS53 KIND 142244 RRA
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
544 PM EST MON NOV 14 2011
INC027-055-083-153-142300-
/O.CON.KIND.SV.W.0321.000000T0000Z-111114T2300Z/
DAVIESS-GREENE-KNOX-SULLIVAN-
544 PM EST MON NOV 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DAVIESS...SOUTHWESTERN GREENE...NORTHERN KNOX AND SOUTHERN SULLIVAN
COUNTIES UNTIL 600 PM EST...
AT 541 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
EAST OF RUSSELLVILLE...OR 11 MILES NORTHEAST OF VINCENNES...MOVING
EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BICKNELL...FREELANDVILLE...EDWARDSPORT...PLEASANTVILLE...DUGGER...
SANDBORN AND PLAINVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3867 8759 3869 8753 3874 8751 3877 8752
3878 8750 3881 8753 3885 8753 3886 8756
3889 8755 3892 8752 3898 8753 3908 8726
3869 8703 3866 8760
TIME...MOT...LOC 2245Z 264DEG 30KT 3880 8733
WIND...HAIL 60MPH 1.75IN
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 4:24 PM EST, 55 minutes earlier.
Area forecast discussion, Nov 14, 4:24 PM EST, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 424 PM EST MON NOV 14 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... AN AREA OF LOW PRESSURE WILL MOVE INTO LOWER MICHIGAN AND DRAG A STRONG COLD FRONT ACROSS OUR AREA LATE THIS AFTERNOON AND EVENING...WITH STRONG TO POTENTIALLY SEVERE STORMS POSSIBLE THIS DURING THIS TIME. THE FRONT WILL THEN STALL OUT IN VICINITY OF THE OHIO RIVER VALLEY...AND THEN ANOTHER FRONT WILL MOVE THROUGH BY WEDNESDAY. THIS WILL KEEP CHANCES FOR RAIN ACROSS THE FORECAST AREA THROUGH TUESDAY NIGHT...AND THEN COOLER AND DRIER WILL RULE UNTIL THE END OF THE WEEK. THEN CHANCES FOR RAIN WILL RETURN FOR THE WEEKEND. && .NEAR TERM /REST OF THIS AFTERNOON THROUGH TONIGHT/... SPC HAS ISSUED TORNADO WATCH 879 FOR THE ENTIRE FORECAST AREA UNTIL 8 PM THIS EVENING. .MESO UPDATE... OBJECTIVE ANALYSIS INDICATES THAT DEEP LAYER WIND FIELDS ARE VERY STRONG...AND EFFECTIVE SRH VALUES ARE WELL IN EXCESS OF 300 M2/S2. OVER THE NEXT FEW HOURS SCATTERED CONVECTION IS EXPECTED TO FORM AND MATURE SUPERCELLS CAPABLE OF PRODUCING TORNADOES AND DAMAGING WIND ARE POSSIBLE. A STORM OR TWO MAY RIDE RIGHT ALONG THE WARM FRONT...WITH A CORRIDOR OF PARTICULARLY DAMAGING WINDS AND/OR TORNADOES POSSIBLE THERE. .FORECAST DISCUSSION... NOW AS THE LOW MOVES INTO MICHIGAN THE COLD FRONT WILL BEGIN TO MOVE ACROSS THE AREA THIS OVER THE NEXT FEW HOURS...FURTHER INITIATING CONVECTION ACROSS CENTRAL INDIANA. BEING IN THE WARM SECTOR...THERE WILL BE ENOUGH INSTABILITY (SB CAPE OF AROUND 500 J/KG )FOR THUNDERSTORMS. THIS INSTABILITY COUPLED WITH A GOOD AMOUNT OF 0-1KM SHEAR WILL LEAD TO THE POTENTIAL FOR SEVERE THUNDERSTORMS....AND POSSIBLY A FEW DISCRETE SUPERCELLS AHEAD OF THE LINE. WILL CONTINUE TO HIGHLIGHT SEVERE WX THREATS IN THE HWO THE CONVECTION ALONG THE COLD FRONT THIS AFTERNOON WILL KEEP CATEGORICAL POPS ACROSS THE ENTIRE AREA. PWATS AROUND 1.25 INCHES WILL MAKE FOR SOME HEAVY DOWNPOURS IN ANY OF THE THUNDER THAT DOES DEVELOP SO INCLUDED THIS IN THE GRIDS AND MENTION IN HWO. DAMAGING WINDS GUSTS...LARGE HAIL...DAMAGING WIND GUSTS AND POSSIBLY A FEW ISOLATED TORNADOES REMAIN THE MAIN THREATS AT TIME TIME. AS FOR THE REST OF TONIGHT...CONVECTION WILL EVENTUALLY DIMINISH AS THE LOW WEAKENS MOVING FARTHER TO THE NE. SEVERE WX POTENTIAL WILL BEGIN TO WANE TOWARD THE EARLY EVENING HOURS. NEXT BIG QUESTION IS HOW MUCH FOG IS POSSIBLE TONIGHT. REFRAINED FROM MENTIONING PATCHY FOG AT THIS TIME AS WE BELIEVE WINDS MAYE STAY UP AND THERE IS SOME QUESTION AS TO HOW MUCH LOW TO MID LEVEL CLOUDS COVER WILL HANG ON THROUGH THIS EVENING, WILL ALLOW EVENING SHIFT TO MONITOR CONDITIONS AND ADD PATCHY FOG IF NEEDED LATER THIS EVENING...BASED ON THIS EVENINGS TRENDS, FOR NOW THIS DOES NOT LOOK LIKE A WIDESPREAD AREAL FOG EVENT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... FOCUS IS ON CHANCES FOR RAIN DURING THE PERIOD. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED FOR MOST FEATURES. THE FRONTAL BOUNDARY WILL CONTINUE TO SINK SOUTH OF THE FORECAST AREA...AND END UP STALLED INVOF THE OH VALLEY. SO FOR THE SOUTHERN FORECAST AREA SO WENT HIGH CHANCE TO LOW LIKELY POPS THERE...WITH DRY CONDITIONS ACROSS THE FAR NORTHWEST. THE FRONT WILL HANG AROUND TO OUR SOUTH ON TUESDAY AS ANOTHER FRONT APPROACHES FROM THE WEST. MEANWHILE...A WEAKENING UPPER LOW WILL MOVE ACROSS THE SOUTHERN STATES. THE COMBINATION OF THE FORCING FROM THESE SYSTEMS WILL KEEP POPS ACROSS MUCH OF THE AREA TUESDAY AND TUESDAY EVENING...WITH THE HIGHEST POPS ACROSS THE SOUTH. HIGH PRESSURE WILL THEN BUILD IN FOR WEDNESDAY ANS THURSDAY PROVIDING DRY AND COOLER CONDITIONS. MOS DOES A DECENT JOB FOR TEMPERATURES DURING THE SHORT TERM AT MOST LOCATIONS GIVEN THE EXPECTED CONDITIONS. && .LONG TERM /THURSDAY THROUGH MONDAY/... EXTENDED PERIOD BEGINS QUIET AS THE FORECAST AREA IS UNDER THE INFLUENCE OF A BROAD AREA OF HIGH PRESSURE. THIS AREA OF HIGH PRESSURE MOVES QUICKLY EASTWARD...ALLOWING SOUTHERLY WINDS TO MAKE THEIR RETURN TO THE AREA THURSDAY NIGHT. THIS WILL ALLOW HIGHS TO RETURN BACK TO NEAR NORMAL ON FRIDAY...THEN ABOVE NORMAL THROUGH THE WEEKEND AS THE NEXT STORM EJECTS FROM THE CENTRAL ROCKIES EARLY SATURDAY. MID TO LONG RANGE MODELS IN GOOD AGREEMENT AS TO THE HANDLING OF THIS UPCOMING SYSTEM. CURRENTLY EXPECT WAA SHOWERS TO BEGIN ON SATURDAY MORNING OWING TO ISENTROPIC LIFT AOA THE 300K SFC. BY SUNDAY MORNING...THE COLD FRONT PUSHES INTO AND THROUGH THE FORECAST AREA ON SUNDAY. INSTABILITY APPEARS WEAK...BUT WITH GOOD DYNAMICS...INTRODUCED THUNDER MONDAY NIGHT. PULLED BACK POPS SUNDAY AND SUNDAY NIGHT POST FRONTAL. && .AVIATION /DISCUSSION FOR THE 142200Z TAF UPDATE/... ADDED THUNDERSTORM TEMPO GROUPS FOR KIND AND KHUF WITH TIMING BASED ON RADAR MOSAIC. GOT RID OF LOW MVFR CEILINGS EXCEPT WITHIN THUNDERSTORM TEMPO GROUPS. PREVIOUS DISCUSSION FOLLOWS... LIGHT SHOWERS ARE CURRENTLY STARTING TO INITIATE IN THE KHUF AREA...BUT IT HAS BEEN PRIMARILY DRY UP TO THIS POINT. THE MAIN CONVECTION IS STILL EXPECTED TO BE IN THE 18-23Z TIME FRAME AS COLD FRONT MOVES THROUGH TAF SITES. CONDITIONS WILL FLUCTUATE BETWEEN VFR/MVFR WITH ANY STORMS THAT FORM. BRIEF PERIODS OF IFR WILL BE POSSIBLE WITH HEAVY DOWNPOURS. THERE IS THE POTENTIAL FOR SOME OF THESE STORMS TO BECOME SEVERE AT TIMES. WINDS ARE ALREADY STARTING TO GUST OUT OF THE SOUTHWEST AHEAD OF AFOREMENTIONED FRONT. SUSTAINED WIND SPEEDS WILL RANGE BETWEEN 14-16 KTS WITH GUSTS UP TO 30 KTS. HOWEVER...ANY SEVERE STORMS THAT DO FORM COULD PRODUCE GUSTS AS HIGH AS 50 KTS. WINDS WILL TAPER OFF THIS EVENING...BUT WILL REMAIN OUT OF THE SOUTHWEST. IN REGARD TO FOG...CURRENT THINKING IS THAT WINDS SHOULD BE HIGH ENOUGH TO PREVENT FORMATION...AND LINGERING CLOUD COVER SHOULD PROHIBIT IT AT KBMG/KING/KHUF. HOWEVER...THIS WILL HAVE TO RE- EVALUATED WITH FUTURE ISSUANCES. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....MRD AVIATION...SMF/CP
Hazardous weather outlook, Nov 14, 3:56 AM EST, 13 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 356 AM EST MON NOV 14 2011 INZ021-028>031-035>049-051>057-060>065-067-068-150900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS- 356 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY...WITH SEVERE STORMS POSSIBLE THIS AFTERNOON INTO EARLY EVENING. HAZARDS: DAMAGING THUNDERSTORM WINDS...LARGE HAIL...AND ISOLATED TORNADOES. BRIEF HEAVY RAIN IS ALSO POSSIBLE. TIMING: SEVERE STORMS ARE POSSIBLE MAINLY BETWEEN NOON AND 700 PM. DISCUSSION: THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A SYSTEM WILL MOVE INTO THE AREA THIS WEEKEND BRINGING CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ069>072-150900- MARTIN-LAWRENCE-JACKSON-JENNINGS- 356 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHERN CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK:THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...WITH SEVERE STORMS POSSIBLE THIS AFTERNOON INTO EARLY EVENING. HAZARDS: DAMAGING THUNDERSTORM WINDS...LARGE HAIL...AND ISOLATED TORNADOES. BRIEF HEAVY RAIN IS ALSO POSSIBLE. TIMING: SEVERE STORMS ARE POSSIBLE MAINLY BETWEEN 300 PM AND 700 PM. DISCUSSION:THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A SYSTEM WILL MOVE INTO THE AREA THIS WEEKEND BRINGING CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Nov 14, 4:37 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 4 N LINDEN 40.25N 86.90W
11/14/2011 E0.88 INCH TIPPECANOE IN AMATEUR RADIO
REPORT AT SR 28 JUST SOUTH OF ROMNEY.
&&
ABAKERLocal storm report, Nov 14, 4:44 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL 3 S BURLINGTON 40.44N 86.39W
11/14/2011 E0.25 INCH CARROLL IN AMATEUR RADIO
REPORT AT SR 29 AND CO RD 750 S.
&&
ABAKERLocal storm report, Nov 14, 4:50 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL FRANKFORT 40.28N 86.51W
11/14/2011 E1.75 INCH CLINTON IN FIRE DEPT/RESCUE
GOLF BALL SIZE HAIL REPORTED BY AMBULANCE DRIVER AT THE
INTERSECTION OF JACKSON AND WABASH.
&&
AHOMANNLocal storm report, Nov 14, 4:52 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
452 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 1 S FRANKFORT 40.27N 86.51W
11/14/2011 E1.00 INCH CLINTON IN EMERGENCY MNGR
QUARTER SIZE HAIL AT THE CLINTON COUNTY EMA OC OFFICE
&&
CPLocal storm report, Nov 14, 5:14 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
514 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST TERRE HAUTE 39.47N 87.38W
11/14/2011 E65 MPH VIGO IN AMATEUR RADIO
TREE DOWN DUE TO WINDS ALSO.
&&
ABAKERLocal storm report, Nov 14, 5:16 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
516 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL TERRE HAUTE 39.47N 87.38W
11/14/2011 E0.88 INCH VIGO IN TRAINED SPOTTER
&&
ABAKERThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 7:49 PM EST | Special Weather Statement | IND | Parke | 26 min |
| Nov 13, 8:08 PM EST | Special Weather Statement | IND | Putnam | 37 min |
| Nov 13, 8:52 PM EST | Special Weather Statement | IND | Boone | 23 min |
| Nov 13, 10:29 PM EST | Special Weather Statement | IND | Morgan | 31 min |
| Nov 13, 11:02 PM EST | Special Weather Statement | IND | Johnson | 28 min |
| Nov 13, 11:32 PM EST | Special Weather Statement | IND | Rush, Shelby | 43 min |
| Nov 14, 6:15 AM EST | Special Weather Statement | IND | Hendricks, Parke, Putnam | 45 min |
| Nov 14, 9:06 AM EST | Special Weather Statement | IND | Clinton | 39 min |
| Nov 14, 2:26 PM EST | Severe Thunderstorm Warning | IND | Warren | 34 min |
| Nov 14, 2:48 PM EST | Tornado Warning | IND | Carroll | 42 min |
| Nov 14, 2:51 PM EST | Tornado Warning | IND | Warren | 39 min |
| Nov 14, 3:00 PM EST | Tornado Warning | IND | Tippecanoe | 30 min |
| Nov 14, 3:29 PM EST | Tornado Warning | IND | Fountain, Tippecanoe, Warren | 46 min |
| Nov 14, 3:32 PM EST | Tornado Warning | IND | Carroll | 43 min |
| Nov 14, 3:52 PM EST | Tornado Warning | IND | Carroll | 38 min |
| Nov 14, 4:01 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Vermillion | 44 min |
| Nov 14, 4:17 PM EST | Areal Flood Advisory | IND | Tippecanoe | 2 hr |
| Nov 14, 4:44 PM EST | Severe Thunderstorm Warning | IND | Clinton | 20 min |
| Nov 14, 4:59 PM EST | Severe Thunderstorm Warning | IND | Howard, Tipton | 31 min |
| Nov 14, 5:02 PM EST | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 28 min |
| Nov 14, 5:29 PM EST | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam | 31 min |
| Nov 14, 5:59 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 46 min |
| Nov 14, 6:17 PM EST | Areal Flood Advisory | IND | Boone, Hamilton | 5 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.